# SDR DALA2020021421151

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 68,731 hours, 25,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 DURING S/C FOUND L2 DOOR FWD INTERCOSTAL AREA MISSING 1 DOOR STOP BEARING PLATE NBR 5 FROM THE BOTTOM. CORRECTIVE ACTION: INSTALLED DOOR STOP BEARING PLATE IAW B757 AMM 52-11. (6960219)
